# SDR CA000110006

- Difficulty date: December 20, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 5,827 hours
- Engine: Allsn 250C20
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: 357950120053
- Condition: Stripped
- Location: Drive End
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) HYDRAULIC SYSTEM FAILURE WHICH WAS LATER ATTRIBUTED TO COUPLING FAILURE INSIDE HYD PUMP.
